Original email for context: I have a concern. I did 2 rounds of HCG in the last 4 years, was really successful and now I decided to do a 23day program. However when I gave myself the first injection in my stomach it left a big swollen welt. The next day I decided to try my but cheek instead and the same thing happened. Could I have developed an allergy for the HCG? Or is the dose not right? The program I follow is medically supervised and the same nurse I always had said she mixed it the same way. Have you heard of this problem before? Please advice as I really want to finish the 23 days!!
I can’t be sure about this, but what I’m wondering is if the fillers/preservatives being used in this formulation of hCG could possibly be an allergy for you? The way hCG is compounded can vary from pharmacy to pharmacy and they may occasionally change their formulations, so that is my first guess as to what could be happening. So I don’t think it’s the hCG itself most likely, but rather whatever it was compounded with.
I’m not sure if this a problem or not as far as if it’s just a discomfort thing to live with or if it’s a real problem you need to address- you’d have to talk with the original provider where you purchased your hCG about this as I don’t know.